Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1155–1775
Issue 2, 525–1154
Issue 1, 1–523

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
An exotic smooth structure on $\mathbb{CP}^2\#6\bar{\mathbb{CP}^2}$

András I Stipsicz and Zoltán Szabó

Geometry & Topology 9 (2005) 813–832

arXiv: math.GT/0411258

Abstract

We construct smooth 4–manifolds homeomorphic but not diffeomorphic to 2#6¯2.

Keywords
exotic smooth 4–manifolds, Seiberg–Witten invariants, rational blow-down, rational surfaces
Mathematical Subject Classification 2000
Primary: 53D05, 14J26
Secondary: 57R55, 57R57
References
Forward citations
Publication
Received: 6 December 2004
Accepted: 2 May 2005
Published: 18 May 2005
Proposed: Peter Ozsvath
Seconded: Ronald Fintushel, Tomasz Mrowka
Authors
András I Stipsicz
Rényi Institute of Mathematics
Hungarian Academy of Sciences
H-1053 Budapest
Reáltanoda utca 13–15
Hungary
Institute for Advanced Study
Princeton
New Jersey 08540
USA
Zoltán Szabó
Department of Mathematics
Princeton University
Princeton
New Jersey 08544
USA